MathSciNet Relay Station
MathSciNet bibliographic data
MR117506 (22 #8285) 42.00 (60.00)
Kahane, J.-P. Propriétés locales des fonctions à séries de Fourier aléatoires. (French) Studia Math. 19 1960 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement